I Saw a New Psychiatrist Today...

Discussion in 'Support' started by Beste, Jun 6, 2016.

tinnitus forum
    1. Beste
      Disappointed

      Beste Member

      Tinnitus Since:
      02/16/2016
      Cause of Tinnitus:
      Benzo/Clonazepam, Stress
      Hi all

      Since my ex psychiatrist is the cause of my tinnitus (benzo induced) I had to change him for a new and young one who is also a friend of my boyfriend. I felt alright to talk with him. He was cool and humble.

      He prescribed me with Destreyl and Lustral for my depression due to tinnitus even though I told him I do not believe any psychiatric drugs since they are the cause of my tinnitus. He said these drugs will not help with tinnitus but make me calm. But I have read that these both may cause tinnitus or make tinnitus worse. I did use Destreyl in the past but never had any issues though.

      I'm currently on Remeron and I wanted to change it since it caused a HUGE weight gain...

      What should I do? I do not want to make things worse because I'm already feeling like I'm at the end of my rope.
       
    2. glynis-harbron
      Feminine

      glynis-harbron Member Benefactor Hall of Fame Ambassador Team Awareness Team Research

      Location:
      England, Stoke-on-Trent
      Tinnitus Since:
      2004
      Cause of Tinnitus:
      Meniere's Disease
      Remember that any medication effecting the brain can cause tinnitus as your brain gets use to it or coming down off it and could spike for a few days.
      I'm sure the new medication will keep you calm and ears adjust as it gets in your system....lots of love glynis
       
      • Like Like x 1
      • Informative Informative x 1

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.